# SDR DXTA2025051203464

- Difficulty date: May 12, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N545QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0095
- Aircraft time: 8,029 hours, 5,288 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN EXIT SIGN/LIGHT: ON PREFLIGHT MAIN CABIN EXIT LIGHT DID NOT ILLUMINATE IN EITHER THE ON OR ARM POSITION. RAN THE QRH PROCEDURE AND DID THE FULL 60 MINUTE CHARGE. EXIT SIGN STILL DID NOT ILLUMINATE. CORRECTIVE ACTION: CHARGED EMERGENCY EXIT LIGHTS IAW 33-50-00 WITH NO DEFECTS NOTED. MAINTENANCE MANUAL PROCEDURE CONSISTS OF EXTERNAL POWER BEING APPLIED, EMERGENCY LIGHTS IN THE ON POSITION FOR TWO HOURS. VERIFIED DOOR EXIT LIGHT CONNECTOR TO BE SECURE.
